# SDR ASOA2019041075050

- Difficulty date: April 7, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N14542
- Make and model: Emb EMB-145LR
- Aircraft serial: 145610
- Aircraft time: 41,097 hours, 32,443 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED "ODOR OF RUBBER GETTING HOT WHILE THRUST LEVERS WERE IN THE DETENT. NO SMOKE OR FIRE, BUT ODOR PRESENT". AIR RETURN.
